Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    warrior12 is offline Junior Member
    Join Date
    Dec 2003
    Posts
    66

    Unhappy important question plz reply quick

    hi pals i started using deca since 2 months but i didn't use nolvadex now i am starting to see redish parts on my face that itch me and look bad is that from deca and what should i do?
    if i switch to testosterone will it make the same?/?/

  2. #2
    scottninpo's Avatar
    scottninpo is offline Senior Member
    Join Date
    Sep 2003
    Location
    central nj
    Posts
    1,958
    if it's like a blushing, it's from your blood pressure being high

  3. #3
    LuvMuhRoids's Avatar
    LuvMuhRoids is offline Anabolic Member
    Join Date
    Nov 2003
    Location
    Behind Ur booty
    Posts
    3,071
    Nolvadex has no affect on a deca only cycle anyways. You might be having an allergic reaction to novladex or deca. You should be on a test only cycle in the first place. Test is the base for any cycle since deca will shut down your HTPA hardcore and cause sides like testicular shrinkage, lactation in the nipple, shut down of your own test production, seminal decrease as well as impotence. See a doctor.

  4. #4
    DF2003's Avatar
    DF2003 is offline Banned Boofus
    Join Date
    Jul 2003
    Posts
    1,699

    red

    yea poss b/pressure. but let me ask..you only ran deca ?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •